# SDR CA140125003

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 771 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 3411 · Pitot/Static System
- Part: Warning Light
- Condition: Activated
- Location: Pitot Head
- Part time: 786 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN TURNED ON PITOT HEAT LIGHT WON`T EXTINGUISH IN DASH.
